Get exclusive benefits after your first order:

Delivery from 3 hours

14 days free delivery

100% satisfaction guarantee

Vienna Area

Delivery

Cart

Grippostad C capsules

24
Max. 3 pcs
€14.90 €0.62 /null

Delivery to your door

This product is for those over 18 only.Dein Alter wird bei Übergabe der Ware überprüft.
Country: according to the current offer
please contact customer support for the exact information

Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.


Grippostad® C is a medicine for simple colds.

Application

1. What is Grippostad® C and what is it used for?

Grippostad® C is a medicine used to treat simple colds. It contains paracetamol, ascorbic acid, caffeine and chlorphenamine maleate as active ingredients.

Paracetamol relieves pain and reduces fever.
Chlorphenamine maleate belongs to the group of antihistamines, supports the decongestion of the nasal mucosa and the reduction of mucus production, thus promoting unhindered nasal breathing.
Caffeine has a mildly stimulating effect and enhances the analgesic effect of paracetamol. It thus enables a reduction of the paracetamol dose, whereby the body is burdened with smaller amounts of painkillers.
Vitamin C (ascorbic acid) supports the immune system and increases the body's defences.
Grippostad® C is used
for the symptomatic treatment of common complaints such as headache and pain in the limbs, cold and irritating cough in the context of a simple cold. In the case of simultaneous fever or increased body temperature, Grippostad® C has an antipyretic effect.

Due to the fixed combination of active ingredients in Grippostad® C, no individual dose adjustment can be made in the case of complaints that predominantly affect one of the symptoms mentioned. In such situations, medicines in a different composition are preferable.

.

How is it applied?

What is Grippostad® C and what is it used for?

Grippostad® C is a medicine for simple colds. It contains paracetamol, ascorbic acid, caffeine and chlorphenamine maleate as active ingredients.

Paracetamol relieves pain and reduces fever.
Chlorphenamine maleate belongs to the group of antihistamines, supports the decongestion of the nasal mucosa and the reduction of mucus production and thus promotes unhindered nasal breathing.
Caffeine has a mild stimulating effect and enhances the analgesic effect of paracetamol. It thus enables a reduction of the paracetamol dose, which means that the body is loaded with smaller amounts of painkillers.
Vitamin C (ascorbic acid) supports the immune system and increases the body's defences.

Grippostad® C is used
for the symptomatic treatment of common complaints such as headache and aching limbs, runny nose and chesty cough as part of a simple cold. In the case of simultaneous fever or increased body temperature, Grippostad® C has an antipyretic effect.

Due to the fixed combination of active ingredients in Grippostad® C, no individual dosage adjustment can be made in the case of complaints that predominantly affect one of the symptoms mentioned. In such situations, medicines with a different composition are preferable.

.

What should you pay attention to before taking it?

What should you be aware of before taking Grippostad® C?

Grippostad® C must NOT be taken

.
  • If you are allergic to paracetamol, ascorbic acid, caffeine, chlorphenamine maleate or any of the other ingredients of this medicine listed in section 6
  • .
  • If you have genetic "glucose-6-phosphate dehydrogenase deficiency" (a hereditary metabolic disease )
  • .
  • if you suffer from severe renal insufficiency
  • .
  • If you have severe liver insufficiency
  • .
  • If you suffer from an increase in intraocular pressure (narrow-angle glaucoma)
  • .
  • for prostate adenoma with residual urine formation
  • .
  • If you have a tumour of the adrenal medulla
  • .
  • When taking an antibiotic with the active substance chloramphenicol at the same time (see section 2: "When taking Grippostad® C with other medicines")
  • .
  • In case of excessive or regular alcohol consumption
  • .
  • If you suffer from cardiac arrhythmias
  • .
  • if you have gastrointestinal ulcers
  • .
  • If you suffer from kidney stones from oxalate (oxalate urolithiasis)
  • .
  • If you suffer from certain diseases in which too much iron is stored in the body ("thalassaemia", "haemochromatosis", "sideroblastic anaemia")
  • .
  • of children under 12 years
  • if you are pregnant
  • If you are breastfeeding
Warnings and precautions
Please talk to your pharmacist before taking Grippostad C.Grippostad C should only be used with special care or after consulting a doctor:
  • If you have kidney dysfunction
  • .
  • If you have impairment of liver function
  • .
  • In cases of congenital increased bilirubin content of the blood due to a rare liver disease (Gilbert's syndrome or Meulengracht's disease)
  • .
  • If you have narrowing of the gastric outlet and/or narrowing of the urinary bladder outlet
  • .
  • If you have hyperthyroidism (hyperthyroidism) (risk of caffeine side effects)
  • .
    • for anxiety disorders (risk of amplification)
General information on painkillers:
Possible concomitant diseases
When the Discomfort worsens or there is no improvement within 3 days or Additional symptoms as well as high fever, signs of a (second) infection, the doctor must be consulted.

Without medical or dental advice, you should generally only take medicines containing paracetamol (such as Grippostad® C) for 3 days and not in increased amounts.

Painkiller headache
Prolonged and high-dose use outside the recommended dosage and duration of use of medicines containing painkillers (such as Grippostad® C) may cause headaches that must not be treated by increased doses of the medicine.

Kidney damage
The habitual use of painkillers, especially when combined with several analgesic agents, can lead to permanent kidney damage with the risk of kidney failure.

Stopping painkillers
If medicines containing painkillers (such as Grippostad® C) are stopped abruptly after prolonged high-dose, non-intended use, headaches as well as tiredness, muscle pain, nervousness, sweating and nausea may occur. These symptoms usually disappear within a few days after stopping the medicine. Otherwise, please contact your doctor immediately. Until then, do not take painkillers again and do not take them again without medical advice.

Warnings
Exceeding the recommended dose can, as with all medicines containing paracetamol (such as Grippostad® C), lead to severe liver damage. An antidote must then be administered as soon as possible (see section 3). In this case, immediate medical treatment is required.

To avoid the risk of overdose, it should be ensured that medicines used at the same time do not contain paracetamol. Please ask your doctor or pharmacist whether the medicines you are taking at the same time are paracetamol-containing medicines and whether the dosage needs to be adjusted.

When high doses of Grippostad® C are taken, the ascorbic acid (vitamin C) contained in the product can lead to "severe" symptoms in patients with so-called "erythrocytic glucose-6-phosphate dehydrogenase deficiency". "erythrocytic glucose-6-phosphate dehydrogenase deficiency" (a hereditary disorder of the metabolism of red blood cells) in individual cases, sometimes "severe haemolysis" (dissolution of red blood cells).
occur. Therefore
conditional Metabolic disease
not allowed. In general, the recommended dosage must not be exceeded.


If you are prone to kidney stone formation, there is a risk of kidney stones (calcium oxalate stones) forming if you take large amounts of Grippostad® C due to the ascorbic acid (vitamin C) it contains. Patients with recurrent kidney stone formation are recommended not to exceed a daily intake of 100 to 200 mg vitamin C. Grippostad® C contains 150 mg vitamin C per capsule.

Trafficability
Grippostad C can severely impair reactions even when used in the recommended dose range (see " Driving ability and capability to operate machinery").

Taking Grippostad. ® C together with other medicinal products.
Inform your doctor or pharmacist if you are taking/using, have recently taken/used or intend to take/use any other medicines.
Interactions of the active ingredients contained in Grippostad® C are possible with:
  • Drugs that lead to a slowing of gastric emptying (e.g. propantheline). Such medicines may delay the absorption of paracetamol into the body and lead to a slower onset of action of Grippostad® C.
  • Drugs that cause acceleration of gastric emptying (e.g. metoclopramide). These medicines can accelerate the absorption of paracetamol into the body and lead to a faster onset of action of Grippostad® C.
  • AZT (zidovudine, drug used to treat HIV infection). The tendency to develop neutropenia (reduction of white blood cells) is increased. Grippostad® C should therefore only be used at the same time as AZT on the advice of a doctor.
  • Probenecid (medicine against gout). If probenecid is taken at the same time, your doctor will reduce the dose of Grippostad® C if necessary, as the breakdown of Grippostad® C in the body may be slowed down.
  • Salicylamide (painkiller). With simultaneous use of salicylamides, the degradation of Grippostad® C may be prolonged.
  • Drugs that activate certain metabolic enzymes in the liver that are involved in the breakdown of drugs in the body. These include, for example, certain sleeping pills (barbiturates), medicines for treating epilepsy (phenytoin, carbamazepine) or medicines for treating tuberculosis (rifampicin). The simultaneous use of these medicinal products may increase the liver-damaging effect of Grippostad® C.
  • Simultaneous alcohol consumption also intensifies the liver-damaging effect of Grippostad® C.
  • Chloramphenicol (an antibiotic): the combination with Grippostad® C increases the harmful effect due to slower excretion (increased side effects possible).
  • Medicines to inhibit blood clotting (anticoagulants). Repeated use of Grippostad® C for more than one week may increase the effect of anticoagulant medicines, due to the active substance paracetamol contained in them.
  • Colestyramine (medicines to lower elevated blood lipid levels). When used simultaneously with colestyramine, the absorption and the effect of Grippostad® C may be reduced.
  • Drugs with sleep-inducing effects, such as sleeping pills (barbiturates), drugs for the treatment of allergies (antihistamines), or drugs for the treatment of mental and emotional disorders (psychotropic drugs) and/or alcohol. When used at the same time, the sleep-promoting effect of these medicines may be enhanced by Grippostad® C.
  • Drugs with heart rate-increasing effect, such as sympathomimetics (blood pressure-increasing drugs) and thyroid hormones (thyroxine). The heart rate-increasing effect of these medicinal products may be increased when used at the same time as Grippostad® C.
  • Theophylline (medicine used to treat bronchial asthma). The excretion of theophylline from the body may be reduced when used at the same time as Grippostad® C and the effect of theophylline may be increased.
  • Ephedrine and related substances (e.g. in some cold remedies and medicines for hay fever). Simultaneous use with Grippostad® C increases the risk of possible undesirable interactions and should therefore not be used at the same time.
  • Drugs with a broad range of effects, such as benzodiazepines (sleeping pills and sedatives). When combined with Grippostad® C, different and unpredictable interactions may occur. If you notice any interactions when taking such medicines at the same time, please inform your doctor immediately.
  • Certain antibiotics (gyrase inhibitors of the quinolone carboxylic acid type). These medicines may delay the excretion of Grippostad® C from the body.
  • Other pain-relieving medicines: the effect may be increased.
  • Certain medicines for the treatment of migraine (ergotamine). Grippostad C forte can accelerate the absorption of ergotamine into the body.Grippostad® C can increase the absorption of iron and aluminium from the digestive tract. This should be particularly observed in patients with impaired kidney function, when taking iron preparations and aluminium-containing antacids (agents to neutralise gastric acid).
- Grippostad® C reduces the effect of remedies for the Inhibition of blood clotting, such as warfarin.
  • Certain medicines againstgastrointestinal ulcers (nitazidine): leads to increased plasma levels of paracetamol.
  • Certain medicines againstgastrointestinal complaints (cisapride): increases the absorption of paracetamol in the body.
  • Lamotrigine: Simultaneous administration of paracetamol and lamotrigine (specific drug for the treatment of epilepsy) leads to reduced availability of lamotrigine.
  • Ethinylestradiol: Due to the vitamin C it contains, Grippostad C forte can increase the blood levels of ethinylestradiol (a component of some oral contraceptives = "antibaby pills") and, in rare cases, lead to spotting.
    • Certain painkillers(acetylsalicylic acid): reduce the absorption of vitamin C in the body.
    • Certain medicines againsttoo much iron in the blood (deferoxamine). If deferoxamine is taken at the same time as Grippostad C forte, cardiac function may be impaired, which returns to normal after discontinuation of Grippostad C forte.
    • A certain medicinal product for the treatment of mental and psychological disorders (fluphenazine).
    • Certain medicines for the treatment of stomach ulcers such as cimetidine, oral contraceptives (the "pill") and certain alcohol withdrawal medicines such as disulfiram: reduce the breakdown of Grippostad C forte.
    • Certain sleep aids and sedatives such as barbiturates and smoking: accelerate the breakdown of Grippostad C forte.
    • Vitamin B12: The vitamin C contained in Grippostad C forte can reduce the effect of vitamin B12, which is why these preparations should be used at different times.
Taking Grippostad. ® C together with food, drink and Alcohol
Grippostad® C must not be taken together with alcohol, as alcohol can influence the effect and side effects (especially liver damage) of Grippostad® C.
Pregnancy and breastfeeding.
If you are pregnant or breast-feeding, or if you suspect you may be pregnant or intend to become pregnant, ask your doctor or pharmacist for advice before taking this medicine.

Pregnancy
If you are pregnant, you must not take Grippostad® C.

breastfeeding
If you are breast-feeding, you must not take Grippostad® C, as the ingredients of Grippostad® C may pass into breast milk.

Driving and operating machines
! Caution: This medicinal product may impair the ability to react and drive.

Even when used in the recommended dose range, this medicine may alter the ability to react to such an extent that the ability to actively participate in road traffic and/or to operate machinery is impaired. This is especially true in combination with alcohol.

Therefore, you should not drive a vehicle or operate machinery or perform other activities with potentially dangerous effects.

Grippostad ® C contains lactose (milk sugar)
Please therefore only take Grippostad® C after consulting your doctor if you are known to suffer from a sugar intolerance.

How should the medicine be taken?

How to take Grippostad® C?

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

The recommended dose is:

Adults and adolescents from 12 years

.
  • 3 times daily 2 capsules
Patients with impaired liver and/or kidney function.
In patients with liver and/or kidney dysfunction and congenital increased bilirubin content of the blood due to a rare liver disease ("Gilbert's syndrome" or "Meulengracht's disease"), the dose must be reduced or the dose interval extended. Please talk to your doctor about this.

You must not take Grippostad® C if your liver and/or kidney function is severely restricted (see under 2. Grippostad® C must NOT be taken).

Older patients
No special dose adjustment is required.

Type of application
Take the capsule with sufficient non-alcoholic liquid (e.g. 1 glass of water).

Duration of use
You must not take Gripostad® C for more than 3 days without consulting a doctor.

Please talk to your doctor or pharmacist if you have the impression that the effect of Grippostad® C is too strong or too weak.

If you take a large amount of Grippostad ® C ingested when you should
If you suspect you have taken an overdose of Grippostad® C, contact your doctor. immediately consult a doctor so that he can decide on the further course of action. Depending on how long ago the drug was taken, the doctor will take the necessary measures. Show the doctor your tablet pack.

The following signs may indicate an overdose with Grippostad® C, which consist of signs of poisoning with the individual substances (paracetamol, chlorphenamine maleate, caffeine and ascorbic acid (vitamin C)):
  • Paracetamol: In case of overdose, nausea, vomiting, loss of appetite, pallor and abdominal pain may occur initially (on day 1). Despite improvement of the general condition on day 2, progressive damage to the liver may occur.
  • Chlorphenamine maleate: In case of overdose, redness of the face, disturbances of movement and coordination, agitation, sensory illusions, muscle tremors, convulsions, fixed and dilated pupils, dry mouth, constipation and very high fever may occur. This can lead to coma, respiratory paralysis and cardiovascular collapse. Furthermore, stimulation or attenuation of the central nervous system may occur, especially in children.
  • Caffeine: In case of overdose, tremors, central nervous system disorders such as seizures and cardiovascular disorders may occur.
  • Ascorbic acid (vitamin C): Temporary diarrhoea may occur in high doses. Patients with a tendency to kidney stones are at risk of developing kidney stones.
The dangers of overdose increase especially in elderly people, young children, people with liver disease, regular alcohol abuse, regular malnutrition and when taking medicines at the same time that lead to an increased effect of certain liver enzymes. In these cases, an overdose can lead to death.

More information for your doctor and other healthcare professionals. contains the relevant section at the end of the leaflet.

If you stop taking Grippostad. ® Have forgotten C
Do not take twice the amount if you have forgotten to take it before, but continue as described in the dosage instructions.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

What are the possible side effects?

How to store Grippostad® C?

Keep this medicine out of the reach of children.

You must not use this medicinal product after the expiry date which is stated on the outer carton and the press-through packaging after "Use by". The expiry date refers to the last day of the month indicated.

Do not store above +25°C. Store in the original packaging to protect the contents from light.

Do not dispose of medicines in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. In doing so, they contribute to the protection of the environment.

Special instructions for storage

5. How should Grippostad® C be stored?

Keep this medicine out of the reach of children.

You must not use this medicine after the expiry date which is stated on the carton and the blister after "use by". The expiry date refers to the last day of the month indicated.

Do not store above +25°C. Store in the original packaging to protect the contents from light.

Do not dispose of medicines in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it.

You are helping to protect the environment.

Special notes on the content

Contents of the pack and other information

What Grippostad® C contains
The active ingredients are: Paracetamol, ascorbic acid (vitamin C), caffeine and chlorphenamine maleate.

1 capsule contains 200 mg paracetamol, 150 mg ascorbic acid, 25 mg caffeine and 2.5 mg chlorphenamine maleate.

The other ingredients are
Gelatin, glycerol tristearate, lactose monohydrate, quinoline yellow (E104), erythrosine (E127), titanium dioxide (E171).

What Grippostad® C looks like and contents of the pack
White-yellow hard capsule, filled with white to yellowish powder.
Grippostad® C is available in blister packs containing 24 capsules.

>


Wirkstoff: ASCORBINSÄURE, COFFEIN, CHLORPHENAMIN HYDROGENMALEAT, PARACETAMOL

EAN: 9088883514440, 09088883514440

PZN: 3514449

Information leaflet

Download the information leaflet


Wirkstoff: ASCORBINSÄURE, COFFEIN, CHLORPHENAMIN HYDROGENMALEAT, PARACETAMOL

EAN: 9088883514440, 09088883514440

PZN: 3514449